MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CHEMISTRY XPT SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CHEMISTRY XPT SYSTEM
Model Number ADVIA CHEMISTRY XPT SYSTEM
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that an advia chemistry xpt system outputted an out-of-range quality control (qc) and erroneous results on multiple patient samples with multiple assays due to oil contamination.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit, the cse inspected the system, cleaned up the oil contamination, observed lamp/spectro was not functional, loaded approved bath oil on the system, and ran qc, which recovered acceptably.The customer stopped using the system.Siemens is evaluating the event.
 
Event or Problem Description
The customer reported that erroneous results were obtained on multiple patient samples with multiple assays on an advia chemistry xpt system.Among all the initial results, few results were not reported to the physician(s) as they were not realistic.The samples were repeated on an alternate advia chemistry xpt system.The repeat results were considered correct and reported to the physician(s).The customer did not provide the patient results data to siemens.There are no known reports of patient intervention or adverse health consequences due to the event.
 
Additional Manufacturer Narrative
Siemens filed initial mdr 2432235-2025-00091 on 19-mar-2025.Additional information (26-mar-2025): siemens received the feedback from the customer that the instrument is no longer in use, and they moved to the alternate instrument for patient sample testing.

Brand Name
ADVIA CHEMISTRY XPT SYSTEM
Common Device Name
ADVIA CHEMISTRY XPT SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
JEOL LTD
3-1-2 musashino akishima
registration #: 3003637681
tokyo 196-8 558
JA   196-8558
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 
870577433
MDR Report Key21640622
Report Number2432235-2025-00091
Device Sequence Number8425506
Product Code JJE
UDI-Device Identifier00630414595467
UDI-Public(01)00630414595467
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K990346
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CHEMISTRY XPT SYSTEM
Device Catalogue Number10723034
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Supplement Date Received by Manufacturer03/26/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown